# SDR ASAA2023080344395

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,185 hours, 17,780 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16MYMD
- Condition: Faulty
- Location: Flight Deck
- Part time: 54,626 hours, 18,167 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED INFLIGHT AND WILL NOT RE-ENGAGE. GROUNDED - YES. (RESOLVED ON W/O: 1963826 TASKCARD: N/R-00002 ) FOUND FAULT 22-31543 HIT 30 TIMES ON 2 DIFFERENT FLIGHT LEGS ON 08/03/2023. ACCOMPLISHED FIM 22-31 TASK 830. REPLACED MCP REF AMM 22-11-34/401. MCP INSTALLATION TEST PASSED WITH NO FAULTS FOUND REF AMM 22-11-34-740-801. LRU REPLACEMENT TEST FOR MCP REF AMM 22-11-34/501 AND LAND VERIFY TEST REF AMM 22-11-00/201 PASSED WITH NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 22-4B AND MEL 22-99B. PLACARDS REMOVED C/N 03039563. SEAMC WILL NOTIFIED.
